# SDR COMA0060732

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 7,964 hours, 8,179 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6243842
- Part serial: 068C1952
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 2,307 hours, 2,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND WING OVERHEATER WARNING.  REPLACED WING TEMP SENSOR.
